\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Long-time behavior of a class of nonlocal partial differential equations

  • * Corresponding author

    * Corresponding author 

Zhang was supported by NSFC Grant (11701230)

Abstract Full Text(HTML) Related Papers Cited by
  • This work is devoted to investigate the well-posedness and long-time behavior of solutions for the following nonlocal nonlinear partial differential equations in a bounded domain

    $\begin{align*}u_t+(-Δ)^{σ/2}u +f(u) = g.\end{align*}$

    Firstly, due to the lack of an upper growth restriction of the nonlinearity $f$, we have to utilize a weak compactness approach in an Orlicz space to obtain the well-posedness of weak solutions for the equations. We then establish the existence of $(L^2_0(Ω), L^2_0(Ω))$-absorbing sets and $(L^2_0(Ω), H^{σ/2}_0(Ω))$-absorbing sets for the solution semigroup $\{S(t)\}_{t≥q 0}$. Finally, we prove the existence of $(L^2_0(Ω), L^2_0(Ω))$-global attractor and $(L^2_0(Ω), H^{σ/2}_0(Ω))$-global attractor by a asymptotic compactness method.

    Mathematics Subject Classification: Primary: 35R11, 35D30, 35K61; Secondary: 35A01, 35B41.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   D. Applebaum, Lévy Processes and Stochastic Calculus, Second edition. Cambridge Studies in Advanced Mathematics, 116. Cambridge University Press, Cambridge, 2009.
      I. Athanasopoulos  and  L. A. Caffarelli , Continuity of the temperature in boundary heat control problems, Adv. Math., 224 (2010) , 293-315.  doi: 10.1016/j.aim.2009.11.010.
      A. Babin and M. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992.
      J. Bertoin, Lévy Processes, Cambridge Tracts in Mathematics, 121. Cambridge University Press, Cambridge, 1996.
      C. Brändle , E. Colorado , A. de Pablo  and  U. Sánchez , A concave-convex elliptic problem involving the fractional Laplacian, Proc. Math. Roy. Soc. Edinb., 143 (2013) , 39-71.  doi: 10.1017/S0308210511000175.
      L. Caffarelli  and  L. Silvestre , An extension problem related to the fractional Laplacian, Comm. Partial Diff. Eq., 32 (2007) , 1245-1260.  doi: 10.1080/03605300600987306.
      L. Caffarelli  and  A. Vasseur , Drift diffusion equations with fractional diffusion and the quasigeostrophic equation, Ann. Math., 171 (2010) , 1903-1930.  doi: 10.4007/annals.2010.171.1903.
      Z. Chen  and  R. Song , Hardy inequality for censored stable processes, Tohoku Math. J., 55 (2003) , 439-450.  doi: 10.2748/tmj/1113247482.
      R. Cont and P. Tankov, Financial Modelling With Jump Processes, Boca Raton, FL: Chapman Hall/CRC, 2004.
      J. DuanAn Introduction to Stochastic Dynamics, Cambridge University Press, New York, 2015. 
      X. Fernández-Real  and  X. Ros-Oton , Boundary regularity for the fractional heat equation, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, 10 (2016) , 49-64.  doi: 10.1007/s13398-015-0218-6.
      M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, Second revised and extended edition. De Gruyter Studies in Mathematics, 19. Walter de Gruyter & Co., Berlin, 2011.
      P. Geredeli  and  A. Khanmamedov , Long-time dynamics of the parabolic $p$-Laplacian equation, Commun. Pure Appl. Anal., 12 (2013) , 735-754. 
      A. Kiselev , F. Nazarov  and  A. Volberg , Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. Math., 167 (2007) , 445-453.  doi: 10.1007/s00222-006-0020-3.
      M. Krasnoselskii and Y. Rutickii, Convex Functions and Orlicz Spaces, P. Noordhoff Ltd., Groningen, 1961.
      J. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, New York: Springer-Verlag, Vol Ⅰ, 1973.
      H. Lu , P. Bates , S. Lü  and  M. Zhang , Dynamics of the 3-D fractional complex GinzburgLandau equation, J. Differ. Equ., 259 (2015) , 5276-5301.  doi: 10.1016/j.jde.2015.06.028.
      H. Lu , P. Bates , S. Lü  and  M. Zhang , Dynamics of the 3D fractional Ginzburg-Landau equation with multiplicative noise on an unbounded domain, Commun. Math. Sci., 14 (2016) , 273-295.  doi: 10.4310/CMS.2016.v14.n1.a11.
      J. Mercado, E. Guido, A. Sánchez-Sesma, M. ͘ñiguez and A. González, Analysis of the Blasius Formula and the Navier-Stokes Fractional Equation, Chapter Fluid Dynamics in Physics, Engineering and Environmental Applications Part of the series Environmental Science and Engineering, (2012), 475–480.
      R. Metzler  and  J. Klafter , The restaurant at the end of the random walk: Recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A: Mathematical and General, 37 (2004) , 161-208.  doi: 10.1088/0305-4470/37/31/R01.
      E. Nezza , G. Palatucci  and  E. Valdinoci , Hitchhiker's guide to the fractional Sobolev spaces, Bull. sci. math., 136 (2012) , 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
      A. de Pablo , F. Quirós , A. Rodriguez  and  J. Vázquez , A fractional porous medium equation, Adv. Math., 226 (2011) , 1378-1409.  doi: 10.1016/j.aim.2010.07.017.
      A. de Pablo , F. Quirós , A. Rodriguez  and  J. Vázquez , A general fractional porous medium equation, Comm. Pure Applied Math., 65 (2012) , 1242-1284.  doi: 10.1002/cpa.21408.
      X. Ros-Oton  and  J. Serra , The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, J. Math. Pures Appl., 101 (2014) , 275-302.  doi: 10.1016/j.matpur.2013.06.003.
      J. Simon , Compact sets in the space Lp(O, T; B), Annali di Matematica Pura ed Applicata, 146 (1987) , 65-96. 
      R. Song  and  Z. Vondraček , Potential theory of subordinate killed Brownian motion in a domain, Probab. Theory Relat. Fields, 125 (2003) , 578-592.  doi: 10.1007/s00440-002-0251-1.
      P. Stinga  and  J. Torrea , Extension problem and Harnack's inequality for some fractional operators, Commun. Partial Differ. Equ., 35 (2010) , 2092-2122.  doi: 10.1080/03605301003735680.
      J. Vázquez , Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst. Ser. S, 7 (2014) , 857-885.  doi: 10.3934/dcdss.2014.7.857.
      M. Yang , C. Sun  and  C. Zhong , Global attractors for p-Laplacian equation, J. Math. Anal. Appl., 327 (2007) , 1130-1142.  doi: 10.1016/j.jmaa.2006.04.085.
      X. Zhang , Stochastic lagrangian particle approach to fractal Navier-Stokes equations, Commun. Math. Phys., 311 (2012) , 133-155.  doi: 10.1007/s00220-012-1414-2.
      C. Zhang , J. Zhang  and  C. Zhong , Existence of weak solutions for fractional porous medium equations with nonlinear term, Appl. Math. Lett., 61 (2016) , 95-101.  doi: 10.1016/j.aml.2016.05.001.
      C. Zhong , M. Yang  and  C. Sun , The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differ. Equ., 223 (2006) , 367-399.  doi: 10.1016/j.jde.2005.06.008.
  • 加载中
SHARE

Article Metrics

HTML views(523) PDF downloads(341) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return